# SDR CALA2012060100387

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT FRAME CRACKED STA 360 BETWEEN S 8 & 9 REPAIRED FRAME IAW ECRA.5311-01551.
